Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"The Existence and Uniqueness of Solutions for Mean-Reverting γ-Process"
written by Jiyuan Liao,
published by Open Journal of Statistics, Vol.8 No.2, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top